# SDR CA140212004

- Difficulty date: February 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,754 hours
- Engine: Pwa PT6A21
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Piston
- Part number: 505211958
- Condition: Cracked
- Location: Flap Actuator
- Part time: 2,846 hours
- Component: Flap Actuator, Beech
- Component part number: 905210242
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE DOING ROUTINE MAINTENANCE, WE RETRACTED THE FLAPS AND HEARD A CHATTERING SOUND AT THE TOP OF THE TRAVEL.  THE FLAPS WERE DEPLOYED AND WE NOTICED A CRACK ON THE RT OTBD FLAP ACTUATOR PISTON.  THE CRACK STARTED AT THE LOWER ROLL PIN HOLE AND WENT UP 4".
